# SDR SWI2023F00465

- Difficulty date: September 15, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 40,264 hours, 29,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FWD BAG BAY THRESHOLD DOUBLER ASSY. GOUGED AT FWD AND AFT HINGE POINTS (MARKED), MX#27166428   (C-CHECK RO 11/10/2023)   REMOVED DAMAGE ON FWD BAG BAY THRESHOLD DOUBLER ASSY. (INNER CLOSING SKIN) AT FWD AND AFT HINGE POINTS. REF. CRJ700 SRM 51-12-00-001-001-A01. FOUND TO BE OUT OF LIMITS. REPAIRED AREA IAW ALL STEPS OF REO 670-53-21-814 REV--, DATED 2023-10-10. COMPLIED WITH TASK CARD 51-900-1002-SKY.
